MAUDE Adverse Event Report: ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 45 DEG CURVE RIGHT, FASTPASS LASSO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/01/2025, a distributor reported via (b)(4) that an ar-6068-45r 45-degree right-curved quickpass lasso bent upon passing the labrum during a bankart procedure, which was completed successfully with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6, the complaint device was not received for evaluation.Based on the provided information, including the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes misaligned insertion and/or prying or levering the device during insertion, which can result in device damage.Since the complaint device was not returned, and no evidence of the failure was provided.

Brand Name
45 DEG CURVE RIGHT, FASTPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23863098
Report Number1220246-2025-05745
Device Sequence Number9295033
Product Code LXH
UDI-Device Identifier00888867038936
UDI-Public(01)00888867038936(11)250101(17)291231(10)4355155457
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45 DEG CURVE RIGHT, FASTPASS LASSO
Device Catalogue NumberAR-6068-45R
Device Lot Number4355155457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown